Header menu link for other important links
The Fredholm alternative for the p-Laplacian in exterior domains
P. Drábek, K. Ho,
Published in Elsevier Ltd
Volume: 174
Pages: 17 - 53
We investigate the Fredholm alternative for the p-Laplacian in an exterior domain which is the complement of the closed unit ball in RN (N≥2). By employing techniques of Calculus of Variations we obtain the multiplicity of solutions. The striking difference between our case and the entire space case is also discussed. © 2018 Elsevier Ltd
About the journal
JournalData powered by TypesetNonlinear Analysis, Theory, Methods and Applications
PublisherData powered by TypesetElsevier Ltd